Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``Essential spectrum for a Hilbert space operator'' (Trans. Amer. Math. Soc. 163 (1972), 437-445)


Author: Richard Bouldin
Journal: Trans. Amer. Math. Soc. 199 (1974), 429
MSC: Primary 47A10
DOI: https://doi.org/10.1090/S0002-9947-1974-0350448-8
Original Article: Trans. Amer. Math. Soc. 163 (1972), 437-445.
MathSciNet review: 0350448
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. F. Amelin, On the essential spectrum, Indiana Univ. Math. J. 23 (1973), 441-443. MR 0336379 (49:1154)
  • [2] R. Bouldin, Essential spectrum for a Hilbert space operator, Trans. Amer. Math. Soc. 163 (1972), 437-445. MR 0284837 (44:2061)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0350448-8
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society